A1 Journal article (refereed)
Uniform ergodicity of the iterated conditional SMC and geometric ergodicity of particle Gibbs samplers (2018)


Andrieu, C., Lee, A., & Vihola, M. (2018). Uniform ergodicity of the iterated conditional SMC and geometric ergodicity of particle Gibbs samplers. Bernoulli, 24 (2), 842-872. doi:10.3150/15-BEJ785


JYU authors or editors


Publication details

All authors or editors: Andrieu, Christophe; Lee, Anthony; Vihola, Matti

Journal or series: Bernoulli

ISSN: 1350-7265

eISSN: 1573-9759

Publication year: 2018

Volume: 24

Issue number: 2

Pages range: 842-872

Publisher: International Statistical Institute; Bernoulli Society for Mathematical Statistics and Probability

Publication country: Netherlands

Publication language: English

DOI: https://doi.org/10.3150/15-BEJ785

Open Access: Other way freely accessible online

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/55459

Web address where publication is available: https://arxiv.org/abs/1312.6432


Free keywords: geometric ergodicity; iterated conditional sequential Monte Carlo; Metropoliswithin-Gibbs; particle Gibbs; uniform ergodicity


Contributing organizations


Related projects


Ministry reporting: Yes

Reporting Year: 2018

JUFO rating: 2


Last updated on 2020-17-10 at 23:25